# SDR AALA20110912TUL05

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN TOP LIP OF INTERCOSTAL, BETWEEN FLOORBEAMS, STATIONS 1287 TO 1309.  INSTALLED NEW INTERCOSTAL PER AARD 51-10-00-05.
